# SDR FDEA201109083754

- Difficulty date: September 8, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 45,203 hours, 28,176 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 15000' AGL HEARD A  LOUD BOOM ACCOMPANIED BY AN ACFT SHUTTER.  IMMEDIATELY, SMELLED A SLIGHT SMOKEY ODOR, WHICH  WENT AWAY AFTER 10 SECONDS.  RETURNED TO AIRPORT FOR AN UNEVENTFUL LANDING. ALL ENGINE PARAMETERS AND FLT CHARACTERISTICS SEEMED NORMAL.  PERFORMED A PREMLIMINARY ENGINE RUN AT GATE AND PERFORMED A MAX POWER ASSURANCE CHECK,  RAN BOTH ENGINES FOR COMPARISON WITH PACKS ON, NO NOTICABLE ODOR.  PARAMETERS WERE WITHIN RANGE ON BOTH ENGINES.  ACFT OK FOR SERVICE.
